Hi,everyone today i am telling you about nose infection.what is nose infection???
One of the first things he or she will notice is color. The color of your nasal membranes should be pink, the same color as healthygums.
If your nasal membranes are bluish or pale and appear swollen, the health care provider may suspect you have allergic rhinitis. This is an inflammation caused by a nasal allergy. If this is the case, you might have a clear-to-white nasal discharge, and he or she might prescribe antihistamines or a nasal steroid to reduce the swelling.
If your nasal membranes are more red than pale and the discharge is thick and yellow, the health care provider will suspect an infection. If your infection involves the nose, throat, and ears and you have no fever or only a slight one, the health care provider might suspect a cold virus. Viruses often move around in the body. Many patients will ask for an antibiotic when they have a cold, and many health care providers will explain that antibiotics may work against bacteria but are powerless against a virus. For a viral infection in the nose, health care providers can prescribe decongestants to treat the symptoms.
If you have a fever, with tenderness around the bridge of your nose and at the top of your cheeks, the health care provider will suspect an infection that has invaded your sinuses.
Mucus in the sinuses usually drains into the nasal passages. When you have a sinus infection, those passages are not able to drain properly because of inflammation. This can lead to infection. An antibiotic might be used to treat it.
Not all nasal problems are caused by allergy and infection. You can be born with a deviated septum or develop one from a broken nose. In both cases, nasal breathing can be difficult. Sometimes surgery is necessary.
When a health care provider looks inside your nose, he or she may notice a nasal polyp. This is a growth on the mucous membrane. Sometimes, these polyps must be removed. Some patients with polyps have asthma. Some have symptoms including asthma and aspirin or a sensitivity to a nonsteroid anti-inflammatory drug. If you have all of these symptoms, it's called Samter's triad.